# SDR CA071015005

- Difficulty date: October 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 8,156 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: CH5339906
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A FUEL NOZZLE REPLACEMENT, FOUND A DAMAGED INSULATOR ON THE IGNITER END OF THE IGNITION LEAD. REPLACED IGNITION LEAD AND TESTED SERVICEABLE. (TC NR 20071015005)
